Structure of certain closed flows
Annales Polonici Mathematici, Tome 41 (1983) no. 3, pp. 247-254
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_41_3_247_254,
author = {Ronald A. Knight},
title = {Structure of certain closed flows},
journal = {Annales Polonici Mathematici},
pages = {247--254},
year = {1983},
volume = {41},
number = {3},
doi = {10.4064/ap-41-3-247-254},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-41-3-247-254/}
}
Ronald A. Knight. Structure of certain closed flows. Annales Polonici Mathematici, Tome 41 (1983) no. 3, pp. 247-254. doi: 10.4064/ap-41-3-247-254
Cité par Sources :